# SDR HALA2010112300560

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 1,633 hours, 325 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 43242190001
- Part serial: 01340
- Condition: Faulty
- Location: Nr 2
- Part time: 1,633 hours, 325 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ATB: FLIGHT ELECTRIC IDG 2 OIL LO PR ECAM.  REMOVED AND REPLACED NR 2 IDG ASSY PER AMM 24-21-51.  OPS AND LEAK CHECKS OK.
